Dynamical symmetries and classical mechanics

Mukunda, N. (1967) Dynamical symmetries and classical mechanics Physical Review, 155 (5). pp. 1383-1386. ISSN 0031-899X

Full text not available from this repository.

Official URL: http://prola.aps.org/abstract/PR/v155/i5/p1383_1

Related URL: http://dx.doi.org/10.1103/PhysRev.155.1383


It is shown that all classical dynamical problems involving n degrees of freedom automatically possess invariances under the On+1 and SUn algebras, independent of the functional form of the Hamiltonian. For spherically symmetric systems with three degrees of freedom, the existence of a vector constant of motion is established.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:25318
Deposited On:06 Dec 2010 13:35
Last Modified:08 Jun 2011 05:32

Repository Staff Only: item control page